# SDR ASMF20040801

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 29,784 hours, 19,995 cycles
- Engine: Pwa JT8D219
- Engine time: 37,846 hours, 22,516 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 42D185
- Part serial: ASA103A
- Condition: Clogged
- Location: Fuel System
- Part time: 37,486 hours, 22,516 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (RT FUEL STRAINER CLOGGING) LIGHT TURNED ON. MAIN FUEL FILTER AND DIFFERENTIAL PRESSURE ALARM WERE REPLACED IAW MM 73-12-01, TEST CORRECT.
